# SDR AALA202304105945

- Difficulty date: April 8, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 59,651 hours, 25,137 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Defective
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY SMOKE DETECTOR ACTIVATED IN FLIGHT. REPLACED FORWARD LAVATORY SMOKE DETECTOR IN ACCORDANCE WITH AMM 26-14-00. OPERATION CHECKED GOOD.
